Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence of solutions to the Monge-Ampère equation with infinite boundary values


Author: Ahmed Mohammed
Journal: Proc. Amer. Math. Soc. 135 (2007), 141-149
MSC (2000): Primary 35J65, 35J60, 35J25
Published electronically: June 20, 2006
MathSciNet review: 2280183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a positive and an increasing nonlinearity $ f$ that satisfies an appropriate growth condition at infinity, we provide a condition on $ g\in C^\infty(\Omega)$ for which the Monge-Ampère equation $ \operatorname{det} D^2u=gf(u)$ admits a solution with infinite boundary value on a strictly convex domain $ \Omega$. Sufficient conditions for the nonexistence of such solutions will also be given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 35J60, 35J25

Retrieve articles in all journals with MSC (2000): 35J65, 35J60, 35J25


Additional Information

Ahmed Mohammed
Affiliation: Department of Mathematical Sciences, Ball State University, Muncie, Indiana 47306
Email: amohammed@bsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08623-0
PII: S 0002-9939(06)08623-0
Received by editor(s): July 25, 2005
Published electronically: June 20, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.